# SDR CA151125002

- Difficulty date: November 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8401
- Engine: Pwc PW150A
- System (JASC): 7110 · Engine Cowling System
- Part: Door
- Part number: 87144003005
- Condition: Departed
- Location: Lt Cowling
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) LT NACELLE, OTBD FORWARD COWL, ACCESS DOOR DEPARTED ACFT IN FLIGHT AND LANDED SAFELY.  DURING THE WALK AROUND, THE MISSING DOOR AND DAMAGED L/E WERE DISCOVERED.  REPORTED THAT PART OF DOOR WAS FOUND AT THE DEPARTURE AIRPORT BY THE FIRE BRIGADE AND A PORTION OF THE DOOR WAS FOUND LODGED IN THE L/E.
